# SDR R61A20110453

- Difficulty date: December 28, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 19,485 hours, 14,451 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: PO019339024093
- Condition: Dented
- Location: Horiz Stab
- Part time: 19,485 hours, 14,451 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, MAINTENANCE FOUND A DENT ON THE UPPER LT HORIZ STAB SKIN. (REF: DMI 075393/2).   MAINTENANCE PERFORMED A MAJOR REPAIR TO THE UPPER LT HORIZ STAB SKIN IAW EMB 170 SRM 50-10-01, 55-10-01, 51-23-06, 51-41-02, 51-21-03 AND EMB ETD 2011-170-109960. FABRICATED FILLER MADE OF 2024-T3, .040 REF PO #024093 AND DOUBLER MADE OF 2024-T3, .050 REF PO #019339.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
